# SDR SWAA2013051616090

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 42,875 hours, 25,162 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 242178
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN DESCENT AROUND FL 200 SMELLED ACRID ODOR LIKE OVERHEATED ELEC EQUIP.  REMOVED AND REPLACED LEFT WATER SEPARATOR BAG, HEPA FILTER, AND REPLACED RECIRCULATION FAN PER MM.
